# SDR AALA20100306LAX01

- Difficulty date: March 5, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 75,013 hours, 11,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN A CHECK, WHILE PERFORMING THE EMERGENCY LIGHT TEST, DISCOVERED THAT THE LEFT OVERWING EMERGENCY ESCAPE LIGHTING PATH WOULD NOT TEST, THE 3 LEFT OVERWING EMERGENCY LIGHTS WILL NOT LIGHT UP DURING THE TEST.  REPLACED BATTERY PACK.  OPS CHECKED NORMAL.
